# SDR IPXA2021050669083

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,721 hours, 17,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR WOULD NOT CLOSE ELECTRICALLYFOUND OUTER HANDLE OUT OF POSITION. OPS CHECK IAW AMM 52-11-02. BOTH INNER AND OUTER CONTROLS. OPS CHECK NORMAL
